# SDR DALA2020022041275

- Difficulty date: February 14, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW LOWER SKIN STRINGER L-6.5 HOLE NO.2 DIAMETER BEFORE OVERSIZING 0.515", THE HOLE OUT OF LIMIT. REPAIRED PER ERA 5844524-14. (LP 41489069)
